On Some Solvable Systems of Some Rational Difference Equations of Third Order
نویسندگان
چکیده
Our aim in this paper is to obtain formulas for solutions of rational difference equations such as xn+1=1±xn−1yn/1−yn,yn+1=1±yn−1xn/1−xn, and xn+1=1±xn−1yn−2/1−yn,yn+1=1±yn−1xn−2/1−xn, where the initial conditions x−2, x−1, x0, y−2, y−1, y0 are non-zero real numbers. In addition, we show that some these systems periodic with different periods. We also verify our theoretical outcomes at end numerical applications draw it by using mathematical programs illustrate results.
منابع مشابه
On a solvable for some systems of rational difference equations
In this paper, we study the existence of solutions for a class of rational systems of difference equations of order four in four-dimensional case xn+1 = xn−3 ±1±tnzn−1yn−2xn−3 , yn+1 = yn−3 ±1±xntn−1zn−2yn−3 , zn+1 = zn−3 ±1±ynxn−1tn−2zn−3 , tn+1 = tn−3 ±1±znyn−1xn−2tn−3 with the initial conditions are real numbers. Also, we study some behavior such as the periodicity and boundedness of solutio...
متن کاملOn Some Solvable Difference Equations and Systems of Difference Equations
AND APPLIED ANALYSIS, Vol. 2012, No. Article ID 54176, pp. 1-11, Nov, 2012 References: Abstract: Here, we give explicit formulae for solutions of some systems of difference equations, which extend some very particular recent results in the literature and give natural explanations for them, which were omitted in the previous literature.
متن کاملOn Some Fractional Systems of Difference Equations
This paper deal with the solutions of the systems of difference equations $$x_{n+1}=frac{y_{n-3}y_nx_{n-2}}{y_{n-3}x_{n-2}pm y_{n-3}y_n pm y_nx_{n-2}}, ,y_{n+1}=frac{y_{n-2}x_{n-1}}{ 2y_{n-2}pm x_{n-1}},,nin mathbb{N}_{0},$$ where $mathbb{N}_{0}=mathbb{N}cup left{0right}$, and initial values $x_{-2},, x_{-1},,x_{0},,y_{-3},,y_{-2},,y_{-1},,y_{0}$ are non-zero real numbers.
متن کاملOn Some Rational Difference Equations
We extend and give short proofs of some recent results regarding some classes of rational difference equations.
متن کاملAsymptotic Behavior of some Rational Difference Equations
In this difference equation, Stability, Periodicity, boundedness, global Stability. We investigate some qualitative behavior of the solutions of the difference equation
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Mathematics
سال: 2023
ISSN: ['2227-7390']
DOI: https://doi.org/10.3390/math11041047